# SDR QXEA2022091900295

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 23,823 hours, 25,615 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED FROM SERVICE. REMOVED AFT SERVICE DOOR UPPER AND LOWER LINER, REF Q400 AMM TASK 25-26-26-000-801, PARA 4A. (NOTE, C/B WERE NOT OPENED). ON AFT SERVICE DOOR, REMOVED INSIDE HANDLE ASSY. TO GAIN ACCESS TO INNER DOOR HANDLE MECHANISM. CLEANED EXCESS HARDCOAT FROM MECHANISM. INSTALLED UPPER & LOWER DOOR LINERS REF: AMM TASK 25-26-26-400-801. REASSEMBLED INNER HANDLE ASSY IN REF : Q400 AMM 52-41-01-400-801 PAR 4-I (9)- (10)-. NO ADJUSTMENTS WERE MADE. OPS CHECK GOOD. RETURNED TO SERVICE.
